# SDR AALA20170120019

- Difficulty date: January 19, 2017
- Submitted: January 20, 2017
- Operation: Air carrier
- Aircraft: N179AA
- Make and model: Boeing 757223
- Aircraft serial: 32397
- Aircraft time: 48,853 hours, 13,921 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Dirty
- Location: Cabin Air
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT AT 3000 FEET, THE CREW NOTICED A BURNING RUBBER ODOR IN THE CABIN. REMOVED AND REPLACED THE RIGHT RECIRCULATING FAN AIR FILTER IAW AMM 21-25-02. OPERATIONAL CHECKED GOOD.  AIRCRAFT WAS GROUNDED.
